MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH RESECTION SHEATH, 26 FR.

OLYMPUS WINTER & IBE GMBH RESECTION SHEATH, 26 FR.
Model Number A22042A
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a cystoscopy with clot evacuation and fulguration of bleeding vessels, an olympus obturator was being used when the distal black ceramic tip of the 26 fr inner sheath detached and fell into the patient¿s bladder.The tip was successfully retrieved by the surgeon, and the procedure was completed without further issues.A 22 fr 3-way catheter was inserted and connected to continuous bladder irrigation.The instrument and detached tip were quarantined.No further harm to the patient was reported.The incident was reported via medwatch report mw5166406.

Brand Name
RESECTION SHEATH, 26 FR.
Common Device Name
RESECTION SHEATH, 26 FR.
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
MDR Report Key21580111
Report Number2429304-2025-00100
Device Sequence Number18359744
Product Code HIH
UDI-Device Identifier04042761020985
UDI-Public04042761020985
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/11/2025
Report Date (Section F) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22042A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/11/2025
Event Location Hospital
Date Report to Manufacturer02/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexUnknown
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA03/11/2025